Get brief answers for your health queries from top Doctors. Its FREE!

What is your question?
Question Quality:
Where should we send secure notifications?
Ask FREE Question Securely
Complete privacy and anonymity guaranteed • Quick responses

Lybrate Guarantee

Your health & privacy matters the most to us!

100 percent Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process

Quick responses

Quick Responses

You will receive responses to your health queries within 6-24 hours.

Currently Seeking Help
3,000+
People Helped
80,00,000+
Available Doctors
100,000+

Recently Answered Health Questions

I am suffering from asthma since birth I am using inhaler seroflo 250 now a days that is not working on me can you suggest me some other medicine or tablet.
1 Doctor answered
I am using minoxidil 5% liquid solution from 6 months how long I have 2 use 2 see effective results. Is it useful in hair thinning & bald patch is their any side effects. please suggest me some sulfate free mild shampoo & conditioner for dry & thinning hair.
1 Doctor answered
Sir. Before I used to masturbate almost daily. Bt not a porn addict. But since a year I masturbate very less. But I am getting very good muscles when I workout in the gym. Is it good for a healthy sex drive in future.
1 Doctor answered
Facing issue in premature ejaculation which trying to insert penis at the time of intercourse. Search Google but start stop technique is not working. Any suggestions will helpful.
1 Doctor answered
Hello sir, Please tell me gonorrhea symptoms for men? Which test is required to confirm? Test Name?
2 Doctors answered
Hi. I got my multiload copper t 250 inserted1 month ago soon after a week after insertion I started getting pimples all over my face m really worried I never had such worst pimples in my life. Please help is it due to the insertion dt my getting acne. M planning to get it removed as soon as possible.
1 Doctor answered
I do not get emotions properly and when I wear any dress I do not feel happy and same thing happens in every thing I am fed up in life.
1 Doctor answered
I am having excessive mucus cough from last 15 days. What to do get rid from this?
2 Doctors answered
I have a circular rash on my face just above my eye brow. It is somewhat swollen and sometimes the part itches too.
1 Doctor answered
20 years old female. Suffering from candida infection since 7 months. Stopped all medications since 2 months after severe episodes of heart palpitations and dizziness. Taking proper diet and precautions while eating anything. Eventually eyes weakened and I got spectacles for astigmatism. Ringing sound in ears behind which no possible problem was found in the tests done by the doctor. Always dizzy, skin dryness and increasing vein visibility in whole body in addition to the annoying ringing sound in the ears. Vitamin C helped relieve the dizziness but caused itchy and scaly patches under the eyes. So I had to stop that as well. Currently on No medications or supplements but unable to get any help. Dizziness, ringing in ears, visible veins and excessive hair fall are my main concerns. What should I do now?
1 Doctor answered
What Our Users Say?
Discussing a personal health problem with doctors is an uneasy experience and doing that online has been a big no. Lybrate changed that perception. A friend suggested Lybrate, and I got an excellent advice from a top doctor without revealing my identity.
25 years old, male from Chennai
32 years old, male from Ambala
20 years old, female from Ahmedabad
Ask FREE Question to Top Doctors